# SDR 2005FA0000265

- Difficulty date: August 2, 2004
- Submitted: March 9, 2005
- Operation: General aviation
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Unserviceable
- Location: Hyd System
- Part time: 78 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD 3 HYDRAULIC LINE FAILURES CAUSING LOSS OF LANDING GEAR OPERATION WITHIN 70 HOURS.  2 FAILURES WERE DUE TO LOOSE B-NUTS, 1 WAS FAILURE OF LINE AT FLARE.  LINES ARE SOFT ALUMINUM, THIN WALL TUBING WITH NO SPEC NUMBER APPEARS TO BE 3003-0 USED FOR AIR AND VACUUM LINES.  SHOULD BE 5052-0 FOR GEAR HYDRAULIC SYSTEM.
